I am down and out with a nasty little tummy issue today. It seems that I have developed most of the side effects to the meds I have been taking for the shingles. I have anti-viral meds, two tablets, five times a day for a total of like 4000 mg of crap going through my body! No joke they are 400 mg tablets…..
Of course the side effects are nasty ones:
- throwing up
- loose stools/diarrhea
- severe abdominal/intestinal pain
I know, I know it sounds like a little tummy virus too. I have been told that all morning, but I always have fever & body aches when I have a little bug. This does not feel like a little bug. I am hungry and want to eat, but so yucky feeling that I do not want to eat. Oh and I have had some variation of these symptoms for a couple days so no I seriously do not think it is a virus. So please keep me in you thoughts and prayers through the weekend. I have stopped taking the meds at this point, I can’t see taking them for another four days if they are bothering me so bad!
But for better news the lovely winner of my blog giveaway is…….
FARRAH @ Fairy Healthy Life
Congratulations! I will have your little package in the mail to you soon 🙂
Happy Friday – 15 more days til summer break!!